Academic Journals Database
Disseminating quality controlled scientific knowledge

求解一类随机互补约束数学规划问题的若干结果 Some Results on Solving a Class of Stochastic Mathematical Programs with Complementarity Constraints

Author(s): 黄玉文 | 林贵华

Journal: Operations Research and Fuzziology
ISSN 2163-1476

Volume: 02;
Issue: 03;
Start page: 35;
Date: 2012;
Original page

Keywords: 随机互补约束数学规划问题 | P/Z矩阵 | 抽样平均逼近 | 收敛性 | Stochastic Mathematical Program with Complementarity Constraints | P/Z Matrix | Sample Average Approximation | Convergence

本文研究一类带有线性互补约束的随机线性优化问题(SLPCC)。我们首先在一定条件下将该SLPCC转化成随机线性规划,然后提出一种求解SLPCC的抽样平均逼近方法,并给出了相关的收敛性分析。最后,我们给出了初步的数值试验结果。 This paper considers a class of stochastic linear programs with linear complementarity constraints (SLPCC). We first transform the SLPCC into a stochastic linear programming problem under some conditions. Then, we suggest a sampling average approximation method to solve the SLPCC and establish its conver-gence analysis. We finally report some preliminary numerical results.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Jona
Tangokurs Rapperswil-Jona